# SDR USAA000563

- Difficulty date: April 14, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, .5 INCH BY .5 INCH, STATION 986.5, LBL 15 TO RBL 56.  CORROSION LEVEL 2 NR C53-107-02.  REPAIRED PER TR 53-60-0.  (M)
